# SDR AALA201906259023

- Difficulty date: June 24, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 11,130 hours, 4,336 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R3  Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND R3 DOOR DAMPER BELOW PRESSURE LIMITS. MAINTENANCE SERVICED DAMPER TO PROPER PRESSURE PER 52-22-00.
